# SDR SWAA2025091098041

- Difficulty date: August 3, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BEAM #4 LOCATED FWD GALLEY DOOR.    REPLACED SUPPORT BEAM #4 LOCATED FWD GALLEY DOOR IAW SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 141A6516 SHEET 144 REV.-.
